# SDR AWXA200601882

- Difficulty date: November 1, 2006
- Submitted: November 8, 2006
- Operation: Air carrier
- Aircraft: N311AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24712
- Aircraft time: 50,662 hours, 34,077 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654581094
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-16 CHECK - CORROSION ON MAIN CABIN FLOORBEAM, BS 312, LBL 6 - RBL 12.  REPAIRED MAIN CABIN FLOORBEAM, BS 312, LBL 6 - RBL 12 IAW B737-300 SRM 53-10-51 FIGURE 201.
